# SDR QXEA2011111401218

- Difficulty date: November 10, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 10,779 hours, 11,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK FLOOR SUPPORT WEB AT FLOORBEAM 1.0 HAS SURFACE CORROSION.  REMOVED LT INBD SEAT TRACK FLOOR SUPPORT WEB IAW SRM 51-42-05-00-01. FOUND TO BE OUT OF LIMITS IAW SRM 51-21-00-00-02.  FABRICATED NEW WEB IAW TASK CARD 6-53-1029.  INSTALLED WEB IAW SRM 51-42-05 AND COMPLIED WITH CARD 6-53-1029.
